# SDR 0601433239

- Difficulty date: June 23, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 41,958 hours, 17,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE FAILED THE DEPLOYMENT TEST.  SLIDE DEPLOYMENT CAUSED PROTECTIVE PLASTIC SHEETING TO BE SUCKED INTO THE SLIDE ASPIRATOR, RESULTING IN AN INCORRECT INFLATION OF THE SLIDE.  A SECOND SLIDE DEPLOYMENT WILL BE SCHEDULED.
